Karvezide Paraesthesia Side Effect Reports
The following Karvezide Paraesthesia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Paraesthesia, can occur, and what you can do about them.
A side effect could appear soon after you start Karvezide or it might take time to develop.
This Paraesthesia side effect was reported by a consumer or non-health professional from SPAIN. A 50-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Karvezide Tabs 300mg/12.5mg (dosage: NA), which was started on Feb 01, 2005. Concurrently used drugs:
This Paraesthesia Karvezide Tabs 300mg/12.5mg side effect was reported by a physician from SPAIN on Jun 15, 2005. A male , 50 years of age, was diagnosed with
Karvezide Paraesthesia Causes and Reviews
The brain, spinal cord, and nerves make up the nervous system. Together they control all the workings of the body. When something goes wrong with a part of your nervous system, you can have trouble moving, speaking, swallowing, breathing, or learning. You can also have problems with your memory, senses, or mood.
There are more than 600 neurologic diseases. Major types include
- Diseases caused by faulty genes, such as Huntington's disease and muscular dystrophy
- Problems with the way the nervous system develops, such as spina bifida
- Degenerative diseases, where nerve cells are damaged or die, such as Parkinson's disease and Alzheimer's disease
- Diseases of the blood vessels that supply the brain, such as stroke
- Injuries to the spinal cord and brain
- Seizure disorders, such as epilepsy
- Cancer, such as brain tumors
- infections, such as meningitis
Karvezide Paraesthesia Reviews
|Wed, 24 Nov 2010|
Karvezide makes me go frequently to the bathroom
|Fri, 08 Jul 2011|
Although Karvezide controlled my hypertension, it leaves me with dry mouth and I find it difficult to sleep well during the nights, so my doctor switched me back to Karvea. After switching for 2 days, I already notice the increase in my blood pressure, but so far I am sleeping well now.
|Tue, 08 Feb 2011|
i have a very itchy rash evrtywhere only since the dr increased the strength
|Sat, 21 May 2011|
I have developed an itchy red rash on my face over the last two years for which I have not been able to find a cause. I now think it may be from taking calcium and vitamin D combination tablets for Osteoporosis together with my Karvazide medication.
|Thu, 11 Feb 2010|
|Tue, 09 Mar 2010|
I've been experiencing about KARVEZIDE regardin hypertension with the treatement of this medicaton about 4 years . I've beecircn feeling good stuff once i've tested high blood pressure . It was normally 140 . and my family doctor said still high .
|Tue, 20 Mar 2012|
ive been taken kavezide 150/12.5 for 3month and i notice that ive been constipated.
|Sun, 21 Aug 2011|
Extreme dizziness, fatigue, and weakness of muscles - Karvezide 300/25 is perhaps too strong for me as I have no problems as yet on the lesser dose 300/12.5.
|Sat, 03 Dec 2011|
I had taken Karvea 300 for three years before it became ineffective and my blood pressure started to rise.My general practitioner prescribed Karvezide 300/12.5 and after a short while I recorded normal blood pressure.